Does Zoloft (sertraline) make you gain weight? I've put on 30 lbs in two months and I can't loose it
Zoloft (sertraline) weight gain. Some people are very sensitive to mental medicines and would gain weight even with meds that are not kwown to make people gain weight. If you already have a weight issue and cannot lose weight easily, zoloft (sertraline) can also cause you some weight gain even thought it causes the least of that. If you already have a healthy lifestyle, please make it better, if not then try to adopt a healthy one.
Can be a side effect. All medications have side effects, and zoloft (sertraline) is no exception. If you are on an antidepressant that is associated with weight gain, be sure you are eating sensibly and getting exercise. Exercise can actually help improve your mood - so it's doubly beneficial. There are antidepressants that are "weight neutral." ask your doctor if an adjustment is in order, but remember - depression is no picnic!